Please use this identifier to cite or link to this item:
Type: Journal article
Title: The Involutive Structure on the Blow-Up of Rn in Cn
Author: Eastwood, Michael George
Graham, C. R.
Citation: Communications in Analysis and Geometry. 7(3):609-622
Issue Date: 1999
ISSN: 1019-8385
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.